MAUDE Adverse Event Report: ROCHE DIAGNOSTICS URIC ACID VER.2; URIC ACID TEST SYSTEM

ROCHE DIAGNOSTICS URIC ACID VER.2; URIC ACID TEST SYSTEM
Model Number 5171857190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 c702 module serial number was (b)(6).The qc was acceptable.Upon removing the reagent and inspecting its condition, the customer found that it had turned dark red in color.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 5 patients' samples tested with uric acid ver.2 assay on a cobas 8000 c702 module.Sample 1: initial result: 702.2 mmol/l.Repeat result: 244.4 mmol/l.Sample 2: initial result: 683.9 mmol/l.Repeat result: 242.9 mmol/l.Sample 3: initial result: 692.6 mmol/l.Repeat result: 298.8 mmol/l.Sample 4: initial result: 681.7 mmol/l.Repeat result: 229.4 mmol/l.Sample 5: initial result: 675.9 mmol/l.Repeat result: 439.4 mmol/l.The customer questioned the initial results as they did not match the patients' clinical diagnosis, and repeated the samples after replacing the reagent.No questionable results were reported outside the laboratory.The results with the lower values were deemed to be correct.

Brand Name
URIC ACID VER.2
Common Device Name
URIC ACID TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25073316
Report Number1823260-2026-01735
Device Sequence Number10418244
Product Code KNK
UDI-Device Identifier04015630925124
UDI-Public04015630925124
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K922762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5171857190
Device Catalogue Number05171857190
Device Lot Number91201001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown